Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A two-parameter family of complex Hadamard matrices of order $ 6$ induced by hypocycloids


Author: Ferenc Szöllosi
Journal: Proc. Amer. Math. Soc. 138 (2010), 921-928
MSC (2000): Primary 46L10; Secondary 05B20
Published electronically: October 20, 2009
MathSciNet review: 2566558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a $ 2$-parameter family of complex Hadamard matrices of order $ 6$ by a natural block construction. We combine this family with an earlier result of Zauner to derive a $ 2$-parameter family of triplets of mutually unbiased bases (MUBs) in $ \mathbb{C}^6$. This invalidates some numerical evidence given by Brierley and Weigert and sheds new light on the problem of determining the maximal number of MUBs in $ \mathbb{C}^6$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L10, 05B20

Retrieve articles in all journals with MSC (2000): 46L10, 05B20


Additional Information

Ferenc Szöllosi
Affiliation: Institute of Mathematics and Its Applications, Central European University (CEU), H-1051, Nádor u. 9, Budapest, Hungary
Email: szoferi@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10102-8
PII: S 0002-9939(09)10102-8
Received by editor(s): April 3, 2009
Published electronically: October 20, 2009
Additional Notes: This work was supported by Hungarian National Research Fund OTKA-K77748
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society